# SDR CALA0001357

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUEL ACCESS PANELS NR 1, 6 AND 7 GOUGED AND CORRODED ON RT WING LOWER SURFACE.  THE PANELS WERE REPAIRED IAW ECRA 5730-01688 AND SRM 51-30-2.
